International Journal of Theoretical Physics

, Volume 33, Issue 12, pp 2415–2427 | Cite as

Double harmonic mappings of Riemannian manifolds and its applications to stationary axisymmetric gravitational fields

  • Wu Ya-Bo
Article

Abstract

Harmonic mappings of Riemannian manifolds are discussed by a double complex function method, and the double-complex Ernst equation and the related Bäcklund transformations are naturally derived. Further, the Ernst solution and its dual solution are obtained by two different methods, respectively. Therefore, the results obtained by A. Eris are extended to a double form.

Keywords

Manifold Field Theory Elementary Particle Quantum Field Theory Riemannian Manifold 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Eris, A. (1977).Journal of Mathematical Physics,18(4), 824–829.Google Scholar
  2. Eris, A., and Nutku, Y. (1975).Journal of Mathematical Physics,16(7), 1431–1434.Google Scholar
  3. Ernst, F. J. (1968).Physical Review,167(5), 1175–1178.Google Scholar
  4. Neugebauer, G., and Kramer, D. (1969).Annalen der Physik,24, 62–69.Google Scholar
  5. Wu, Y.-B. (1992).International Journal of Theoretical Physics,31(1), 161–169.Google Scholar
  6. Zhong, Z.-Z. (1985).Journal of Mathematical Physics,26, 2589–2595.Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • Wu Ya-Bo
    • 1
  1. 1.Department of PhysicsLiaoning Normal UniversityLiaoningChina

Personalised recommendations